I am being treated with neo-mercazole and atenolol for Graves disease - started 1 week ago. The initially reduced my tremor and pulse but now only my pulse. I spend most of my days feeling jittery and can get upset easily - any little confrontation makes me feel on the edge (I work in a gaol so that happens sadly too often).
Should not the atenolol help with that tremor feeling throughout the body.
I also hurt my back doing routine things - on this day I was particulatrly jittery - I believe it contributed to my muscle spasms - has anyone else had these problems? My Gp thought I was nuts - but a friend of mine who has Graves thought it was entirely possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.